# SDR ARWA20080401

- Difficulty date: April 2, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N450ML
- Make and model: Doug DC-10-30F
- Aircraft serial: 47831
- Aircraft time: 98,255 hours, 17,862 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

24-20-BD 1 BY 3 CHANNEL WILL NOT PARALLEL.  RERACKED GCU 1 BY 3; OPERATIONAL CHECK NORMAL IN ACCORDANCE WITH MM 24-20-00.
